Blow-up of solutions of an inhomogeneous system of Sobolev-type equationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 7 декабря 2013 г.

Работа с статьей


[1] Mukhartova Y. V., Panin A. A. Blow-up of solutions of an inhomogeneous system of sobolev-type equations // Izvestiya. Mathematics. — 2012. — Vol. 76, no. 3. — P. 581–606. We consider a system of two inhomogeneous non-linear Sobolev-type equations of order 6 with second derivative with respect to the time variable. We prove that the problem is soluble locally in time, state sufficient conditions for blow-up of a solution at finite time, and give an upper bound for the blow-up time. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть